Characterization of Bivariate Distributions Using Concomitants of Generalized (k) Record Values
Poruthiyudian Yageen Thomas (),
Philip Anne () and
Thankachan Geetha Veena ()
Additional contact information
Poruthiyudian Yageen Thomas: University of Kerala, Trivandrum - India
Philip Anne: University of Kerala, Trivandrum - India
Thankachan Geetha Veena: Government College for Women, Trivandrum -India
Statistica, 2014, vol. 74, issue 4, 431-446
Abstract:
In this paper we have derived some properties of concomitants of generalized (k) record values which characterize the generalized Morgenstern family of bivariate distributions. The role of concomitants of generalized (k) record values in the unique determination of the parent bivariate distribution has been established. We have also illustrated how the concomitants of generalized (k) record values characterize the Morgenstern family of bivariate distributions.
Keywords: Characterization of bivariate distributions; Concomitants of generalized (k) record values; Generalized Morgenstern family of bivariate distributions (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://rivista-statistica.unibo.it/article/view/5503
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:74:y:2014:i:4:p:431-446
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().